Title: L^2-Betti numbers of locally compact groups and their cross section equivalence relations
Authors: Kyed, David * #
Petersen, Henrik Densing * #
Vaes, Stefaan * # ×
Issue Date: 2015
Publisher: American Mathematical Society
Series Title: Transactions of the American Mathematical Society vol:367 pages:4917-4956
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
L2-Betti-lc-cross-section.pdfOA article Published 535KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science